# SDR DHL2002720501

- Difficulty date: October 7, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK,  DISCREPANCY AS FOLLOWS, IN FWD. CARGO FRAME AT BS 640 AT STR 24 R HAS A DENT INTO THE RADIUS.   REMOVED PREVIOUS REPAIR IAW B-727 SRM 51-30-2.   CUT-OUT DAMAGED AREA PIN 2 X 1 INCH AND FABBED DOUBLER.  IAW B-727 SRM 53-10-4 FIG.1 3) PART ALODINED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR IAW B-727 SRM 53-10-4 FIG.1.
